# SDR DL72S970824

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Wire Harness
- Condition: Chafed
- Location: Fuselage
- Component: MILW22759161
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CK, STANDBY HYD PUMP WAS INOPERATIVE WITH THE ASSOCIATED CIRCUIT BREAKER POPPED.  FOUND THE WIRE HARNESS TO THE PUMP HAD CHAFED ON A STRINGER IN THE LT 48 SECT BEHIND THE PUMP, ALSO CAUSING DAMAGE TO THE STRINGER.  THE PUMP WAS REPLACED, THE WIRE HARNESS REPAIRED AND STRINGER NR 15 REPAIRED PER SRM 53-10-03 FIG 1.
